# SDR VNAA2024121911101

- Difficulty date: December 16, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15353
- Aircraft time: 22,184 hours, 19,825 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0326
- Condition: Faulted
- Location: Zone 700
- Part time: 35,192 hours, 23,491 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOP CAUTION MSG AT ABOUT 12000 FT. / PERFORMED UN-ATE SCAN OF NWS STYSTEM IAW UN-ATE USER GUIDE. SENT RESULTS TO TECH ANALYSTS. TROUBSHOT LANDING GEAR SELECTOR VALVE IAW FIM 32-51-35-810-801(A01) PASSED WITH A READING OF 59.6OHMS. REMOVED AND REPLACED NWS MANIFOLD IAW AMM 32-51-50-000/400-801(A01). OPS CHECK GOOD. LEAK CHECK GOOD.
